new medication after being medically qualified

Discussion in 'Military Academy - USMA' started by KG1, Mar 19, 2016.

  1. KG1

    KG1 New Member

    Mar 19, 2016
    Likes Received:
    My son was offered an appointment last week (so exciting) but his medical status has changed since becoming medically qualified. The change is from accutane, which he's taken for about a month. We can and will take him off of it. After being on an antibiotic for about two years, His dermatologist thought a round of accutane would clear up his skin before college. I've reported the change to dodmerb and emailed and called his RC. We are just wondering if this could derail his appointment. His dermotoligist says there are no negative consequences to stopping the drug and all his lab work has come back fine.
  2. Dixieland

    Dixieland Member

    Mar 10, 2010
    Likes Received:
    There are a lot of posts about this in the DODMERB section of the forum. When you get there, you can search "accutane" just in the DODMERB portion.

Share This Page